Wavelets and Linear Algebra is a new mathematical journal. It publishes high-quality original articles that contribute new information or new insights to wavelets and frame theory, operator theory and finite dimensional linear algebra in their algebraic, arithmetic, combination, geometric, or numerical aspects. It also publishes articles that give significant applications of the above subjects to other branches of mathematics and to other disciplines. Wavelets and Linear Algebra is indexed and abstracted in:

    All submitted manuscripts are subject to initial appraisal by the Editor.  If found suitable for further consideration, papers are subject to peer review by independent, anonymous expert referees.

From 2017 onwards, all manuscripts submitted to Wavelets and Linear Algebra  are checked by Crossref services to prevent scholarly and professional plagiarism. For more information visit their website at (http://checkplagiarism.co.uk/site/about)


Current Issue: Volume 10, Issue 2, 2023, Pages 1-80 (Autumn- Winter) 

Publication Information

Vali-e-Asr university of Rafsanjan

Editor-in-Chief Managing Editor
Print ISSN
Online ISSN